Previous |  Up |  Next


Title: Continuous restrictions of linear functionals (English)
Author: Bollobás, Béla
Author: Leader, Imre
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 1
Year: 1992
Pages: 37-38
Summary lang: English
Category: math
MSC: 46B10
MSC: 46B25
MSC: 46B45
idZBL: Zbl 0808.46020
idMR: MR1217779
Date available: 2012-10-05T23:07:22Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-1_3.pdf 217.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo